Publication
Title
The relative hermitian Picard group
Author
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 1995
ISSN
0092-7872
Volume/pages
23(1995), p. 3915-3941
ISI
A1995RT27800023
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.08.2017
To cite this reference